# SDR SWAA2021030948395

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: SWA5510000301
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 111.10 AT 26 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER REPAIRED INSPAR RIB 111.10 AT 26 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737700 SRM 5510092R4 REPAIR 4 REPAIRED DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS ON B737700 SRM MATERIAL USED KIT PN SWA 5510000301.
